regarding Lumigan and others like it, have people experienced growth of eyebrows and hair elsewhere as well like scalp hair? or is there good understanding of the active ingredients,that they can also help brows and scalp hair too?
I am not only thinning fair eyelashes, but also fair hair and eyebrows and in my 40s with only slight graying. so has lumigan been studied long enough to know if fair skinned/hair people get similar darkening and lenghtening benefits?
I'm interested as much in the darkening as I am the hopefully hair growth in these places.
I've been using Lumigan for about 1 week and maybe slightly longer lashes but no darkening. How likely is it that darkening occurs in fair skinned fair haired people?
Lumigan (marketed for eyelashes as Latisse) has only been studied for eyelash growth and about 70% of people do develop longer thicker eyelashes. To my knowledge it has not been studied for scalp or eyebrow growth.
I am in my 50's, blonde and blue eyed. I've been using lumigen eye drops for my glaucoma and also brushing it on my eyebrows. My eyelashes were minimal and pale; they are now dark, long, and lush. It took about 3 weeks to start noticing a difference. My eyebrows are now fuller, darker and the hairs longer. The results for the eyebrows are more subtle than the eyelashes, but definitely an improvement. The eyebrows took about 10 weeks to notice a difference. I will never stop using this product--it's great.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.